# SDR 2008UALA01552

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 50,200 hours, 17,572 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2L INOP. REPLAMPED ASSY, OPS CHECKED NORMALLY.  FOUND LAMP INOPERATIVE.  REPLAMPED ASSY, OPS CHECKED NORMALLY.
